# SDR UPS05845283

- Difficulty date: August 19, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Doubler
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION FUSELAGE SKIN HAS 3/8" CRACK AT AFT HINGE ACCESS DOOR.  REMOVED CRACKED DOUBLER AT NOSE EXTERIOR AFT SKIN IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW DWG56126127 AND SRM 51-1-20E.
